MathSciNet Relay Station
MathSciNet bibliographic data
MR650498 (84b:44015) 44A60
Szafraniec, F. H. Boundedness of the shift operator related to positive definite forms: an application to moment problems. Ark. Mat. 19 (1981), no. 2, 251–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement